Jump to content
Sign in to follow this  
melonpaste

Is Zoloft Making Me Exhausted?

Recommended Posts

I've been prescribed Zoloft just about 2 weeks ago. I started on 50mg and went up every 4 days. I am now maintaining at 150mg. Just before starting 150mg, I felt amazing. It was almost like some sort of happy high. I felt so good that sometimes I just chuckled and smiled. I was pleasantly surprised by how quickly it worked. I didn't feel tired AT ALL when getting up in the morning.

And then I guess I started to get used to it. I no longer have weird chuckles but I still have higher self-esteem which I assume is what I was looking for in this drug. I still feel fine, but all of a sudden, I started waking up in the early morning and couldn't go back to sleep. I called the pharmacist and she recommended I take it at around 9PM so I did. Now I just wake up randomly during the night and go back to sleep in around 5-10 minutes. I don't know if these occurrences are enough to screw up my sleep but I have a really hardcore case of fatigue right now. Today was my first day of taking it in the morning. I don't know if it will make a difference.

If this is a side-effect, is it normal for it to come up so late? I really can't deal with this for very long as I start my new job tomorrow and I will need all the energy I can get.

Share this post


Link to post
Share on other sites

Going to 150mg within 2 weeks is fast. Was there a reason why your doctor went so fast and up to 150mg?

Also, every time you increase the dose, side effects can reappear. One of the side effects of Zoloft is insomnia. It could have been triggered by the increase to 150mg.

Curious, if you were feeling good on 100mg, why didn't you just hold it there for awhile? It can take up to 8 weeks to get the full effect after a dose increase.

Share this post


Link to post
Share on other sites

Going to 150mg within 2 weeks is fast. Was there a reason why your doctor went so fast and up to 150mg?

Also, every time you increase the dose, side effects can reappear. One of the side effects of Zoloft is insomnia. It could have been triggered by the increase to 150mg.

Curious, if you were feeling good on 100mg, why didn't you just hold it there for awhile? It can take up to 8 weeks to get the full effect after a dose increase.

No idea. She did not talk about that.

I kept going simply because I was instructed to and to be honest I sort of felt like I would feel even better if I took more of them. I was more than happy enough to take more, you know?

I'm trying to get my doctor to answer my calls but she hasn't responded since Thursday. I assume she's busy. I don't know what to do.

Share this post


Link to post
Share on other sites

Taking it in the morning should help. Other than that, you need to get in touch with your doctor to see about dose changes if you want to reduce it. Otherwise, wait it out as your body should get used to the insomnia sooner or later.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...